MAUDE Adverse Event Report: TYBER MEDICAL CONCORD PROTI

TYBER MEDICAL CONCORD PROTI
Catalog Number 188823409
Medical Device Problem Codes Migration or Expulsion of Device (1395); Migration (4003)
Health Effect - Clinical Code Patient Problem/Medical Problem (2688)
Date of Event 11/28/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
At the time of the investigation, there was no capa and no trends associated with this event type.The product was not returned; therefore, it could not be determined if this specific product met specification.The lot number was requested, but not provided; therefore, a dhr review could not be performed.Complaints of this nature are monitored through tracking and trending.If a trend is detected, further investigation will be conducted through the capa/continuous improvement process.No further action is required at this time.(b)(4).
 
Event or Problem Description
Primary implanted on (b)(6) 2019.Within a couple months of the surgery, it was discovered that one of the two cages started to back out.Surgeon felt it best to simply remove.Lack of fusion.No belief of product failure.Action taken : cage removed.

Brand Name
CONCORD PROTI
Common Device Name
CONCORD PROTI
Manufacturer (Section D)
TYBER MEDICAL
83 s commerce way
suite 310
bethlehem PA 18017
MDR Report Key9555743
Report Number3012966183-2020-00001
Device Sequence Number2082029
Product Code MAX
UDI-Device Identifier00819917020939
UDI-Public00819917020939
Combination Product (Y/N)N
Initial Reporter CountryAS
PMA/510(K) Number
172185
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2019
Device Explanted Year2019
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial
Report Date (Section B) 01/06/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Catalogue Number188823409
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/05/2019
Initial Report FDA Received Date01/06/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age49 YR